# SDR 2002UALA00039

- Difficulty date: January 2, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 8,585 hours, 2,765 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Part number: 284T084314
- Condition: Missing
- Location: L/E Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: D, N
- Precautionary procedure: O

## Discrepancy

NR 4 LEADING EDGE SLAT OUTBOARD AUX TRACK MISSING BOLT, ROLLER, AND SENSE TARGET AFTER LANDING.  UNKNOWN, MISSING PARTS WERE DISCOVERED BY EICAS L/E SLAT DISAGREE MESSAGE DUE TO MISSING L/E SLAT POSITION SENSOR TARGET.  REPLACED MISSING PARTS PER APPLICABLE MAINTENANCE PROCEDURES.  SENSOR SYSTEM WAS OPS CHECKED PER APPLICABLE MAINTENANCE MANUAL AND ALL OPS CHECKS WERE NORMAL.
